# SDR COMA2010041250095

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 36,175 hours, 32,935 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 544
- Condition: Failed
- Location: Nlg
- Part time: 23,295 hours, 20,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED NOSE GEAR DISAGREE MSG.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED MLG PRIORITY VALVE.
